THE HADAMARD INEQUALITY FOR CONVEX FUNCTION VIA FRACTIONAL INTEGRALS


ÖZDEMİR M. E., Dragomir S. S., YILDIZ C.

ACTA MATHEMATICA SCIENTIA, vol.33, no.5, pp.1293-1299, 2013 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 5
  • Publication Date: 2013
  • Doi Number: 10.1016/s0252-9602(13)60081-8
  • Journal Name: ACTA MATHEMATICA SCIENTIA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1293-1299
  • Keywords: Hadamard's inequality, convex functions, power-mean inequality, Riemann-Liouville fractional integration, DIFFERENTIABLE MAPPINGS
  • Bursa Uludag University Affiliated: No

Abstract

In this paper, we establish several inequalities for some differantiable mappings that are connected with the Riemann-Liouville fractional integrals. The analysis used in the proofs is fairly elementary.